advertisement
advertisement

Nightmares from meds?

Aunt-ReesiAAunt-Reesi Posts: 29
edited 02/27/2020 - 2:31 PM in Pain Medications Forum

Wondering if anyone suffers from nightly nightmares. I seem to have them every night and they are realistic and usually terrifying. I have to say I am a person that tends towards nightmares, but the "every single night thing" is a bit much. I assume its because I take a dose of both my pain meds (immediate release and extended release) before I go to sleep because I am usually in pain -- just curious if this is happening to anyone else. I should probably go back to a therapist also -- I probably need to work some stuff out, perhaps its trauma related to chronic pain / isolation / depression. I haven't had the best success with therapist but I gotta keep trying I guess! 

advertisement

Comments

  • Yes!  I had those with a couple of medications I took.  When I looked up side effects it did say Vivid dreams but these were absolute nightmares!  Weird nightmares.  Luckily I was able to find an alternative drug to take because I don't think I could have continued with those dreams.  After waking up it would take awhile for my heart to stop racing and feel Ok again.  It also bothered me that while memories of dreams fade quickly, these did not!  I would remember every horrible detail!  Please ask your doctor about an alternative.  You can't live like that.  Let me know what our doctor says.

    Cindy

  • Yes, its like the nightmare actually happened in real life-- some of my nightmares become like a memory for me! Its so crazy. I am going to put it on the list of questions to ask my doc at my next appointment! Not getting a good sleep is negatively effecting my mood. Thanks for your input! 

     

  • advertisement
  • I have taken a couple of medications in the past that caused nightmares, talk to your doctor to see if there is something else, that's what I did.

    Chip

Sign In or Join Us to comment.